Inner-outer factorization for nonlinear noninvertible systems

Share/Save/Bookmark

Ball, Joseph A. and Petersen, Mark A. and Schaft van der, Arjan (2004) Inner-outer factorization for nonlinear noninvertible systems. IEEE Transactions on Automatic Control, 49 (4). 483- 492. ISSN 0018-9286

[img]
Preview
PDF
328Kb
Abstract:This paper considers inner-outer factorization of asymptotically stable nonlinear state space systems in continuous time that are noninvertible. Our approach will be via a nonlinear analogue of spectral factorization which concentrates on first finding the outer factor instead of the inner factor. An application of the main result to control of nonminimum phase nonlinear systems is indicated.
Item Type:Article
Copyright:© 2004 IEEE
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/69153
Official URL:http://dx.doi.org/10.1109/TAC.2004.825644
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 219845